# SDR MWEA020030

- Difficulty date: January 7, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 43,980 hours, 34,048 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 4920233505N
- Condition: Cracked
- Location: Aft Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER PAN IS CRACKED UNDER NUMBER 2 AFT. WORKING CORROSION NRI 12570.  --  FABRICATED REPAIR ANGLE AND INSTALLED REPAIR ANGLE AND FITTING.
